RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. СФУ. Сер. Матем. и физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. СФУ. Сер. Матем. и физ., 2008, том 1, выпуск 1, страницы 13–24 (Mi jsfu2)  

Microlocal Study of Lefschetz Fixed Point Formulas

Yutaka Matsuia, Kiyoshi Takeuchib

a Graduate School of Mathematical Sciences, University of Tokyo, Tokyo, Japan
b Institute of Mathematics, University of Tsukuba, Tennodai Tsukuba, Ibaraki, Japan

Аннотация: The aim of this short paper is to introduce our recent study on Lefschetz fixed point formulas over singular varieties. In particular, we generalize Kashiwara's theory of characteristic cycles by introducing new Lagrangian cycles associated with endomorphisms of constructible sheaves. Some examples related with Schubert varieties and toric hypersurfaces will also be given.

Ключевые слова: singular varieties, Lefschetz fixed point formulas, Lagrangian cycles, Schubert varieties.

Полный текст: PDF файл (368 kB)
Список литературы: PDF файл   HTML файл
УДК: 517.55
Получена: 01.10.2007
Принята: 05.12.2007
Язык публикации: английский

Образец цитирования: Yutaka Matsui, Kiyoshi Takeuchi, “Microlocal Study of Lefschetz Fixed Point Formulas”, Журн. СФУ. Сер. Матем. и физ., 1:1 (2008), 13–24

Цитирование в формате AMSBIB
\RBibitem{MatTak08}
\by Yutaka~Matsui, Kiyoshi~Takeuchi
\paper Microlocal Study of Lefschetz Fixed Point Formulas
\jour Журн. СФУ. Сер. Матем. и физ.
\yr 2008
\vol 1
\issue 1
\pages 13--24
\mathnet{http://mi.mathnet.ru/jsfu2}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jsfu2
  • http://mi.mathnet.ru/rus/jsfu/v1/i1/p13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Просмотров:
    Эта страница:301
    Полный текст:52
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020